# SDR MK1Y20230719002

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: General aviation
- Aircraft: N291CR
- Make and model: Boeing 767304
- Aircraft serial: 29137
- Aircraft time: 83,535 hours, 18,518 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

STA 933 ABOVE STR 19R INNER CHORD FRAME: DURING CONVERSION AT IAI FACILITIES, MTX FOUND CORROSION ON INNER CHORD FRAME AT STA 933 ABOVE STR 19R. THE CORROSION WAS REMOVED PER SRM PRACTICES.  J/C MF02920R0217-01 WAS REISED AND FURTHER INSPECTIONS WERE PERFORMED, INCLUDING GVI, HFEC SURFACE AND UT THICKNESS. MINIMUM REMAINING THICKNESS FOUND IS 0.350”.
